# SDR DALA1027836901

- Difficulty date: September 1, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERM REPAIR PER ERA 473400-14, REV ORIG, CODE 6-52-11 ACTL 2300 "PSGR DOOR L1, R1 R2, L4, R4 CAM PLATES ALTERNATE FINISH" (REF OMI LOG W/CN C03039056).  COMPLIED WITH ERA 473400-14 REV A DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 174891(DL75E102823).
